English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Birationally rigid iterated Fano double covers

MPS-Authors
/persons/resource/persons236033

Pukhlikov,  Aleksandr
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pukhlikov, A. (2003). Birationally rigid iterated Fano double covers. Izvestiya: Mathematics, 67(3), 555-596.


Cite as: http://hdl.handle.net/21.11116/0000-0004-311F-3
Abstract
There is no abstract available